Advanced search
Start date
Betweenand

Topics in stochastic partial diferential equations

Abstract

We are interested in to study generalized solutions of stochastic partial diferential Equation. In particular, we are interested in generalized solutions of the KPZ equationvia the theory of distributions and algebras of generalized functions. Also, we are interested in to study the stochastic transport equation and stochastic hyperbolic equations of first order. The order part of this project is to study the numerical methods and computation simulation of these equations. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (9)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FLANDOLI, FRANCO; LEIMBACH, MATTI; OLIVERA, CHRISTIAN. Uniform convergence of proliferating particles to the FKPP equation. Journal of Mathematical Analysis and Applications, v. 473, n. 1, p. 27-52, MAY 1 2019. Web of Science Citations: 1.
SIMON, MARIELLE; OLIVERA, CHRISTIAN. Non-local Conservation Law from Stochastic Particle Systems. Journal of Dynamics and Differential Equations, v. 30, n. 4, p. 1661-1682, DEC 2018. Web of Science Citations: 0.
CATUOGNO, P.; COLOMBEAU, J. F.; OLIVERA, C. Generalized solutions of the multidimensional stochastic Burgers equation. Journal of Mathematical Analysis and Applications, v. 464, n. 2, p. 1375-1382, AUG 15 2018. Web of Science Citations: 1.
FLANDOLI, FRANCO; OLIVERA, CHRISTIAN. Well-posedness of the vector advection equations by stochastic perturbation. JOURNAL OF EVOLUTION EQUATIONS, v. 18, n. 2, p. 277-301, JUN 2018. Web of Science Citations: 1.
MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Well-Posedness of the Stochastic Transport Equation with Unbounded Drift. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 4, p. 663-677, DEC 2017. Web of Science Citations: 0.
MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Stochastic continuity equation with nonsmooth velocity. Annali di Matematica Pura ed Applicata, v. 196, n. 5, p. 1669-1684, OCT 2017. Web of Science Citations: 3.
CATUOGNO, PEDRO; MOLINA, SANDRA; OLIVERA, C. Generalized functions and Laguerre expansions. MONATSHEFTE FUR MATHEMATIK, v. 184, n. 1, p. 51-75, SEP 2017. Web of Science Citations: 0.
CLARKE, JORGE; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN. THE TRANSPORT EQUATION AND ZERO QUADRATIC VARIATION PROCESSES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 9, SI, p. 2991-3002, NOV 2016. Web of Science Citations: 0.
NEVES, WLADIMIR; OLIVERA, CHRISTIAN. Stochastic continuity equations-A general uniqueness result. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 2, p. 631-639, JUN 2016. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.